MathSciNet Relay Station
MathSciNet bibliographic data
MR670934 (84h:46024) 46B20
Gevirtz, Julian Injectivity in Banach spaces and the Mazur-Ulam theorem on isometries. Trans. Amer. Math. Soc. 274 (1982), no. 1, 307–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement